PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 65 | 3 | 259-282
Tytuł artykułu

Solving a linear equation in a set of integers I

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
65
Numer
3
Strony
259-282
Opis fizyczny
Daty
wydano
1993
otrzymano
1993-01-21
poprawiono
1993-06-25
Twórcy
  • Mathematical Institute, Hungarian Academy of Sciences, Budapest, Pf. 127, H-1364 Hungary
Bibliografia
  • M. Ajtai, J. Komlós and E. Szemerédi (1981), A dense infinite Sidon sequence, European J. Combin. 2, 1-11.
  • F. A. Behrend (1946), On sets of integers which contain no three terms in arithmetical progression, Proc. Nat. Acad. Sci. U.S.A. 32, 331-333.
  • R. C. Bose (1942), An affine analogue of Singer's theorem, J. Indian Math. Soc. 6, 1-15.
  • R. C. Bose and S. Chowla (1962-63), Theorems in the additive theory of numbers, Comment. Math. Helv. 37, 141-147.
  • P. Erdős and P. Turán (1941), On a problem of Sidon in additive number theory and some related problems, J. London Math. Soc. 16, 212-215.
  • H. Halberstam and K. F. Roth (1966), Sequences, Clarendon, London (2nd ed. Springer, New York, 1983).
  • D. R. Heath-Brown (1987), Integer sets containing no arithmetic progression, J. London Math. Soc. 35, 385-394.
  • J. Komlós, M. Sulyok and E. Szemerédi (1975), Linear problems in combinatorial number theory, Acta Math. Hungar. 26, 113-121.
  • B. Lindström (1969), An inequality for B₂-sequences, J. Combin. Theory 6, 211-212. L. Moser (1953), On non-averaging sets of integers , Canadian J. Math. 5, 245-252.
  • K. F. Roth (1953), On certain sets of integers, J. London Math. Soc. 28, 104-109.
  • J. Singer (1938), A theorem in finite projective geometry and some applications to number theory, Trans. Amer. Math. Soc. 43, 377-385.
  • A. Stöhr (1955), Gelöste und ungelöste Fragen über Basen der natürlichen Zahlenreihe, J. Reine Angew. Math. 194, 40-65, 111-140.
  • E. Szemerédi (1975), On sets of integers containing no k elements in arithmetic progression, Acta Arith. 27, 199-245.
  • E. Szemerédi (1990), Integer sets containing no arithmetic progressions, Acta Math. Hungar. 56, 155-158.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav65i3p259bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.